MathSciNet Relay Station
MathSciNet bibliographic data
MR1014917 16A72 (16A70)
Bell, H. E.; Kappe, L.-C. Rings in which derivations satisfy certain algebraic conditions. Acta Math. Hungar. 53 (1989), no. 3-4, 339–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement